Fundamental solutions of pseudo-differential operators over p-adic fields
Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 241-245.
@article{RSMUP_2003__109__241_0,
     author = {Zuniga-Galindo, W. A.},
     title = {Fundamental solutions of pseudo-differential operators over $p$-adic fields},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {241--245},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     zbl = {1072.35215},
     mrnumber = {1997990},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2003__109__241_0/}
}
TY  - JOUR
AU  - Zuniga-Galindo, W. A.
TI  - Fundamental solutions of pseudo-differential operators over $p$-adic fields
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2003
DA  - 2003///
SP  - 241
EP  - 245
VL  - 109
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2003__109__241_0/
UR  - https://zbmath.org/?q=an%3A1072.35215
UR  - https://www.ams.org/mathscinet-getitem?mr=1997990
LA  - en
ID  - RSMUP_2003__109__241_0
ER  - 
%0 Journal Article
%A Zuniga-Galindo, W. A.
%T Fundamental solutions of pseudo-differential operators over $p$-adic fields
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2003
%P 241-245
%V 109
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2003__109__241_0
Zuniga-Galindo, W. A. Fundamental solutions of pseudo-differential operators over $p$-adic fields. Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 241-245. http://archive.numdam.org/item/RSMUP_2003__109__241_0/

[1] M. F. Atiyah, Resolution of singularities and division of distributions, Comm. Pure Appl. Math., 23 (1970), pp. 145-150. | MR | Zbl

[2] I. N. Bernstein - S. I. Gelfand, Meromorphic property of the functions Pl , Functional Anal. Appl., 3 (1969), pp. 68-69. | MR | Zbl

[3] Igusa Jun-Ichi, An introduction to the theory of local zeta functions, AMS/IP studies in advanced mathematics, v. 14, 2000. | MR | Zbl

[4] J. Igusa, Complex powers and asymptotic expansions, I Crelles J. Math., 268/269 (1974), pp. 110-130; II, ibid., 278/279 (1975), pp. 357-368. | MR | Zbl

[5] Y. Jang, An asymptotic expansion of the p-adic Green function, Tohoku Math. J., 50 (1998), pp. 229-242. | MR | Zbl

[6] A. N. Kochubei, Pseudodifferential equations and stochastics over nonarchimedean fields, Marcel Dekker, 2001. | MR | Zbl

[7] A. N. Kochubei, Fundamental solutions of pseudo-differential equations associated with p-adic quadratic forms, Izvestiya Math., 62 (1998), pp. 1169-1188. | MR | Zbl

[8] A. Khrennikov, Fundamental solutions over the field of p-adic numbers, St. Peterburgh Math. J., 4 (1993), pp. 613-628. | MR | Zbl

[9] Fumihiro Sato, p-adic Green functions and zeta functions, Commentarii Mathematici Universitatis Sancti Pauli, 51 (2002), pp. 79-97. | MR | Zbl

[10] V. S. Vladimirov, On the spectrum of some pseudo-differential operators over p-adic number field, Algebra and Analysis, 2 (1990), pp. 107-124. | MR | Zbl

[11] V. S. Vladimirov - I. V. Volovich - E. I. Zelenov, p-adic Analysis and mathematical physics, World Scientific, Singapore, 1994. | MR | Zbl

[12] A. Weil, Sur la formule de Siegel dans le théorie des groupes classiques, Acta Math., 113 (1965), pp. 1-87. | MR | Zbl